Existence and stability results for neutral stochastic delay differential equations driven by a fractional Brownian motion
Keywords:Asymptotic Behaviors, Delays, Fractional Brownian Motion, Mild Solution, Wiener Integral.
In this paper we investigate the existence, uniqueness, asymptotic behavior of mild solutions to neutral stochastic differential equations with delays driven by a fractional Brownian motion in a Hilbert space. The cases of finite and infinite delays are analyzed.
 L. Coutin, Z. Qian, Stochastic differential equations for fractional Brownian motions. ComptesRendus de I'AcadÃ©mie des Sciences-Series I-Mathematics 331 (2000) 75-80. http://dx.doi.org/10.1016/S0764-4442(00)01594-9.
 Y. Hu, D. Nualart, Differential equations driven by HÂ¨older continuous functions of order greater than 1/2, Stochastic analysis and applications 2 (2007) 399-413. http://dx.doi.org/10.1007/978-3-540-70847-6_17.
 D. Nualart, Y. Ouknine, Regularization of differential equations by fractional noise, Stochastic Process and their Applications 102 (2002) 103-116. http://dx.doi.org/10.1016/S0304-4149(02)00155-2.
 D. Nualart, A. RË˜aÂ¸scanu, Differential equations driven by fractional Brownian motion, CollectaneaMathematica 53 (2002) 55-81.
 D. Nualart, B. Saussereau, Malliavin calculus for stochastic differential equations driven by a fractional Brownian motion, Stochastic Processes and their Applications119 (2009) 391-409. http://dx.doi.org/10.1016/j.spa.2008.02.016.
 T. Caraballo, J. Real, T. Taniguchi, The exponential stability of neutral stochastic delay partial differential equations, Discrete and Continuous Dynamical Systems 18 (2007) 295â€“313. http://dx.doi.org/10.3934/dcds.2007.18.295.
 W. Dai, C. C. Heyde, Ito's formula with respect to fractional Brownian motion and its application, Journal of Applied Mathematics and Stochastic Analysis 9 (1996) 439â€“448. http://dx.doi.org/10.1155/S104895339600038X.
 D. Feyel, A. de la Pradelle, on fractional Brownian processes, Potential Analysis 10 (1999) 273â€“288. http://dx.doi.org/10.1023/A:1008630211913.
 E. Hernandez, D. N. Keck, M. A. McKibben, On a class of measure-dependent stochastic evolution equations driven by fBm, Journal of Applied Mathematics and Stochastic Analysis 2007 (2007) 1-26. http://dx.doi.org/10.1155/2007/69747.
 P. H. Bezandry, Existence of almost periodic solutions for semilinear stochastic evolution equations driven by fractional Brownian motion, Electronic Journal of Differential Equations 2012 (2012) 1â€“21.
 T. E. Duncan, B. Maslowski, B. Pasik-Duncan, Fractional Brownian motion and stochastic equations in Hilbert spaces, Stochastics and Dynamics 2 (2002) 225â€“250. http://dx.doi.org/10.1142/S0219493702000340.
 B. Maslowski, D. Nualart, Evolution equations driven by a fractional Brownian motion, Journal of Functional Analysis 2 (2003) 277â€“305. http://dx.doi.org/10.1016/S0022-1236(02)00065-4.
 T. Caraballo, M. J. Garrido-Atienza, T. Taniguchi, The existence and exponential behavior of solutions to stochastic delay evolution equations with a fractional Brownian motion, Nonlinear Analysis: Theory, Methods and Applications 74 (2011) 3671â€“3684. http://dx.doi.org/10.1016/j.na.2011.02.047.
 B. Boufoussi, S. Hajji, Neutral stochastic functional differential equations driven by a fractional Brownian motion in a Hilbert space, Statistics & Probability Letters 82 (2012)1549â€“1558. http://dx.doi.org/10.1016/j.spl.2012.04.013.
 T. E. Duncan, B. Maslowski, B. Pasik-Duncan, Stochastic equations in Hilbert space with a multiplicative fractional Gaussian noise, Stochastic process and their applications 115(8) (2005) 1357-1383.
 Nguyen-Tien-Dung, Neutral stochastic differential equations driven by a fractional Brownian motion with impulsive effects and varying time delays, Journal of the Korean Statistical society 43 (2014) 599â€“608. http://dx.doi.org/10.1016/j.jkss.2014.02.003.
 T. A. Burton. Stability by fixed point theory for functional differential equations, Mineola, NY, Dover Publications, Inc. (2006).
 A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations, Applied Mathematical Sciences, vol. 44, Springer-Verlag, New York. (1983). http://dx.doi.org/10.1007/978-1-4612-5561-1.
 G. Da Prato, J. Zabczyk, Stochastic equations in infinite dimensions, Cambridge University Press, Cambridge, (1992). http://dx.doi.org/10.1017/CBO9780511666223.